# SDR UIEA2018010200004

- Difficulty date: January 1, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,545 hours, 22,192 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PRESSURE LOW.  REPLACED APU CONTROL UNIT IAW AMM 49-61-05,  BITE TEST PASSED.
